American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Rongwei Yang. BCL index and Fredholm tuples. Proc. Amer. Math. Soc. 127 (1999) 2385-2393. MR 1605949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Samuel S. Holland. Projections algebraically generate the bounded operators on real or quaternionic Hilbert space . Proc. Amer. Math. Soc. 123 (1995) 3361-3362. MR 1273495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1